MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. TRIAGE TOX DRUG SCREEN PANEL; ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES

ALERE SAN DIEGO, INC. TRIAGE TOX DRUG SCREEN PANEL; ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Model Number 94400EU
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of false negative coc was not replicated with in-house testing of retains of lot w62351rb.Manufacturing batch records for lot w62351rb were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.This event is being reported as part number 94400eu is same/similar to k060791.
 
Event or Problem Description
The customer reported the following event occurring on one patient: on (b)(6) 2017, the patient's urine sample was tested with the triage tox drug screen panel and produced a negative cocaine result.The triage tox drug screen panel cocaine threshold concentration is 300 ng/ml.An immunochromatography inlab cocaine test was performed and produced a positive result.The cut-off point for the inlab cocaine test is 300 ng/ml.The sample was sent to (b)(6) laboratory (kims methodology) and on (b)(6) 2017 a positive result cocaine was received.The cocaine decision level for the (b)(6) laboratory test is 150 ng/ml.Although requested, no additional information is available.

Brand Name
TRIAGE TOX DRUG SCREEN PANEL
Common Device Name
ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key6553177
Report Number2027969-2017-00084
Device Sequence Number606332
Product Code DIO
UDI-Device Identifier00899722002757
UDI-Public(01)00899722002757(10)W62351RB(17)170531(11)161117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94400EU
Device Lot NumberW62351RB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO, PN 55071, SERIAL (B)(4)